Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
147 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Sir i am having pain in my stomach from last

Answered by
Dr.
Dr. Ashok Kumar

Psychiatrist

Practicing since :2000

Answered : 3120 Questions

default
Posted on Mon, 18 Mar 2019 in Smoking and Alcohol Addiction
Question: Sir i am having pain in my stomach from last 2 months... symptoms somehow relates we can say few of them relates with prostate problem.can you give me remedy for the same?please be specific with medocations.thanks
doctor
Answered by Dr. Ashok Kumar 27 minutes later
Brief Answer:
Lower abdominal pain is non specifiec

Detailed Answer:
Hello,
Thanks for using Healthcaremagic.

I read your query and understand your concerns.

Before I can suggest anything to you it is important to know following details.

1. Your age?

2. Duration of problem?

3. Detailed description of problem

4. Why you feel it is related to prostate?

5. Details of past medical and surgical illnesses?

6. Treatment received so far and response?

I request you to provide above information.
I look forward to assist you.

Thanks and regards.
Above answer was peer-reviewed by : Dr. Prasad
doctor
default
Follow up: Dr. Ashok Kumar 7 hours later
1.27
2. last 2 months approximately
3. sir i feel pain on left side of the stomach towards lower side.sometimes i feel pain all over stomach.i feel burning in my stomach after urinating.i feel kind of weakness after urinating.sometimes i get headache after urination in which pain is extreme.also even after i finish urinating drops of urine keeps flowing out of my penis.sir these are the problems in specific i am facing right now.also there is weight loss in last two months.i am not sure if its because of this stomach problem.Also sir i am facing few sexual problems.i am not able to maintain hardness of my penis(erectile Dysfunction possibly).during foreplay i feel like i will lose my hardness of penis and eventually it happens before having sex which is disturbing my sexual life as well.you can say even if hardness in the penis is there its not firm enough for intercourse.Also i feel lower back pain.
i watched a program on television not completely since i watched from in between the show about prostate problems and few of my above symptoms matched.i felt so.
Sir i went to a doctor who is urologist MBBS...he went on to do my urine test and said there is little problem with your prostate thing.he said there is 1 pus cell found in your urine which suggests problem with prostate but he clearly mentioned that its not prostate cancer.The medication given by him is
1. Tab levovy 500mg Hal ow(1 inAfternoon after lunch)
2. Tab ulsac Dnr 1 tab BBF(in the morning and night before breakfast and dinner)
3. Tab poyabicl NT 1 tab Hs( night after dinner)
4. Tab Alfoo 10 mg 1 tab Hs( night after dinner)
this is what he wrote in prescription.Sir problem here is i had these medicines regularly from last one month...but eventually 1 day i forgot to take medicines prescribed in night.the next following day i could feel same stomach pain as it was before.so i stopped taking this medicines.few days it was ok.there was no pain aur less pain.one dictoe here online suggested me to have Tab Sompraz L twice a day in night and morning.but it didn't had any effect on my stomach.Also i want to tell you that he said when i met him and explained him that when i forgot to take medicines once my stomach pain again reappeared like before then whats the use of your medicines.then he said you have to take them for minimum 6 weeks to have its effect that too regularly.one he asked me to have test called Uroflowmetry.but eventually i couldnt had that test since that time due to various reasons.he said he will change medicines according to test of Uroflowmetry.but it couldnt happen.Also sir i was not confident about these medicines by him after this thing that he didn't asked me to have ultrasound and said its not needed.but now since i was having acute pain again from last 2-3 days I again started taking these medicines and at present scenario i am having some relief in my stomach.Sir i told you everything of last 2 months.Now please help me with medication and also please tell me what should i do now?????
default
Follow up: Dr. Ashok Kumar 5 minutes later
sir if you need any more information i am ready to provide you all the details.but please help me with medication and help me how should i proceed with my medication now??? also please provide me solution for all the different problems i am facing.specially please help with sexual problem as its effecting my sexual life.looking for your response with solution to all my problems.thanks
doctor
Answered by Dr. Ashok Kumar 11 hours later
Brief Answer:
Follow up

Detailed Answer:
Dear XXXXXXX
Thanks for reverting back to me.

First of all I like to inform you that you need to rely more on in person consultation than the online doctors. Online doctors (including me) can not have full access to information as it is never possible to have the physical examination of patient which is crucial to make a diagnosis. You may argue that your doctors never conduct any physical examination but for experienced eyes even a look of the patient is enough to understand the problem.

Secondly regarding your problem I feel there is issue with you genito-urinary system (which includes kidney, ureter, urinary bladder, urethra and penis). The symptom description is very clear to state that the problem needs more exploration and diagnostc work up before running for medications.

In my opinion following test will be required on your part to get the root of problem.

1. Repeat urine routine and microscopy
2. Urine culture and sensitivity
3. Complete blood count
4. Blood sugar
5. RFT a
6. LFT
7. X Ray KUB
8. USG abdomen with pelvis
9. Serum testosterone
10. Serum prolactin


I request you to get these tests done from nearby laboratory without delay.
Thanks and regards.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on